Get your Health question answered in 3 easy steps

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am having pressure and pain in the upper and lower parts of my stomach

I have had diarrhea for about 2months and i have tried all kinds of anti-diarrhea medicines and can't seem to get rid of it. i am having pressure and pain in the upper and lower parts of my stomach. it has also become uncontrolable at times. i have had problems in the past with bleeding in of the bowels and pain. christian
Wed, 4 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Medical Procedures
Lab Tests
Medical Topics ,  
Dentist 's  Response
get to a physcian and get through investigation like stool test blood tests colonoscopy probably will help in diagnosis. You could be also supplied with some probiotics. All the best.
I find this answer helpful
  User's Response
sushmitafernandes's  Response

Hi,

You need a thorough investigations. Take consultation with a doctor, get your stools tested. Only taking anti-diarhhea medicines will not help. you need to find the cause of diorrhea and get that treated dear..take care.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, my stomach hurts really bad.The firt day it felt like I had severve heartburn but in my stomach erea in my upper abdimon.I couln t sleep all night. The next day it hurt to eat,i felt everydrop that hit my stomach.Now it even hurts in the lower part of my abdimen and second night sweats no fever. Every 5 to 10 minutes my stomach feels like its contracting and very painful.i can t get pregnant and no gaul blabber.

doctor1 MD

i am have high blood pressure and i on medication but i use to feel pain at the upper part left hand side pf my stomach and pain at the lowwer part of my back. Please what can be responsible for these?

doctor1 MD

my stomach is making all kinds of nosies and its because i am hungry but i make noises at the upper part and lower part of my stomach and i have constant gas

Recent questions on  Clostridium difficile

doctor1 MD

My Mother has C-Diff and can no longer take most antibotic so the question is how do we treat small infections like a sinus infection or a kidney infection. I know the one antibotic she can take is Flagaral but if she takes it to much will it help her when the c-diff acts up again. Also how contagious is it when she isnt sick with it.

doctor1 MD

I have just gone into remission from a chronic c.diff (diarrhea, dehydration, etc, pseudomembranes etc, triggered by broad spectrum antibiotics) my dr.s have told me stat away from antibiotics, but I have frequent painful urination, some light blood--whay home remedies can I use, the c. diff dehydrates me and I have been hospitalized with it several times, Must avoid it, it is vancomycin resistant, can you suggest a remedy?

doctor1 MD

Over past several months.Mom (79 years old - now about 88 lbs) started w/ shortness breathe - expected w/ and fatigue CPOD(just say lung dr first time - stage 4 emphysema)..in Nov.. diarrhea for several days & ankles swollen before convinced to go to clinic... Blood work showed anemia, albumin and protein levels off, no blood in stool..oxygen levels were in mid 50s..xray showed fluid in chest...antibiotics , oxygen helped her feel better..oxygen levels remain in low - mid 90s she is on it most of the time....started feeling bad and diarrhea back...being cultured for c diffe..... would it be wrong of me to ask about whipple's disease? only thing I see online that has all her symptoms...or will the culture pick it up if it is the cause? usually don't search out online but frustrated at not finding the cause of diarrhea in conjunction to other problems

doctor1 MD

my husband was on antibiotics for five days about three weeks ago. A few days later he found that he had mucus and a little blood. I put him on probiotics good flora, it helped for awhile. He had a stool sample taken by the doctor and was told he did not have C-diff. What probable cause could these symptoms be?

doctor1 MD

Hi, I had foot surgery and took antibiotics for about 5 weeks total. I'm off them now but my bowel movements have changed and I have cramps, diarrhea with light blood, and it feels like I have to keep having a bowel movement even when I'm...

doctor1 MD

I recently had to take an antibiotic for a sinus infection . It gave me diarrhea . Unfortunately, now I have very itchy rectum . What cream can Imuse for this?

doctor1 MD

I have just had a cyst removed on my thigh. The dr prescribed clindamycin 150. I took one And had terrible heartburn . I'm taking Pantaprazolr in the morning. Is there a good antibiotic substitute